# SDR SWAA085410

- Difficulty date: October 2, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 633,304 hours, 51,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101331
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND R2 DOOR LOWER EXIT LIGHT DAMAGED.  REMOVED AND REPLACED LIGHT PER MM.
